Publicacions Matemàtiques

Corrigenda: "Stabilization in $H^\infty_{\mathbb{R}}(\mathbb{D})$''

Brett D. Wick

Full-text: Open access

Article information

Source
Publ. Mat., Volume 55, Number 1 (2011), 251-260.

Dates
First available in Project Euclid: 25 February 2011

Permanent link to this document
https://projecteuclid.org/euclid.pm/1298670091

Mathematical Reviews number (MathSciNet)
MR2603587

Zentralblatt MATH identifier
1221.46054

Subjects
Primary: 46E25: Rings and algebras of continuous, differentiable or analytic functions {For Banach function algebras, see 46J10, 46J15} 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Keywords
Banach algebras control theory Corona theorem stable rank

Citation

Wick, Brett D. Corrigenda: "Stabilization in $H^\infty_{\mathbb{R}}(\mathbb{D})$''. Publ. Mat. 55 (2011), no. 1, 251--260. https://projecteuclid.org/euclid.pm/1298670091


Export citation

See also

  • See also: Brett D. Wick. Stabilization in $H^\infty_{\mathbb{R}}(\mathbb{D})$. Publ. Mat. Volume 54, Number 1 (2010), 25-52.